Comments
  • Keith August 5, 2012 at 12:26 pm

    The drugs can be PART of the problem. Lack of exercise and consuming too many calories is the other. Also, not getting enough sleep will do it too. If you are on a drug that is known to put on weight you can't eat just anything. You need to go on a diet. Learn how to eat properly. Too many doctors hand out pills to cure things but when a patient asks about a diet regimen its like the doctors play dumb and say you are on your own. And they would consider you getting better if you have a need to eat better. You can get healthy! I can't make money off of you! You NEED to be in crisis so I can dispense pills you don't need cause that is how I make money!

  • loretta August 6, 2012 at 2:51 pm

    i read the post and i have a concerne back in 2004 i weighed 232 lbs and i new i needed to lose the weight not only for myself but a promise i had made my father befor he past away july of 2005 . i kept my promise and dropped the weight down to 126 lbs well then i had alot of stress going on had suffered 3 mini strokes because of it and started haveing seizures well the dr placed me on visteril and i have gained back some of the weight since beeing placed on this medication . i eat healthy and exercise reagularly since the age 17 after i was told of my severe heart problem's i have been on alot of the med's listed so should i stop this medicine because i just cant seem to lose the 30 lbs i have gained in the last 6 month's and my health keep's declineing .

  • bodybuilding October 9, 2012 at 3:08 am

    The drugs can be PART of the problem. Lack of exercise and consuming too many calories is the other. Also, not getting enough sleep will do it too.

  • Marina Eills January 22, 2018 at 1:01 am

    I have been on Ability and Venlafaxine for years . My Neurologist tells me that the meds r causing the tremors in my jaw I now have lesions on my brain . Have gained 40 pounds and no matter what I do the weight won’t come off . I suffer from extreme tiredness and have become anti social . I am however still depressed.

  • Leave a Reply

Share this Page

RSS Feed
Legal Help Now
Newsletter Signup

Find us on

Find us on FacebookFollow us on TwitterFind us on LinkedInFind us on Foursquare

Our Facebook Activity